Very Twisted Stable Maps

Date
Authors
Chen, Qile
Marcus, Steffen
Úlfarsson, Henning
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Description
Let X be a smooth projective Deligne-Mumford stack over an algebraically closed field k of characteristic 0. In this paper we construct the moduli stack of very twisted stable maps, extending the notion of twisted stable maps by Abramovich and Vistoli to allow for generic stabilizers on the source curves. We also consider the Gromov-Witten theory given by this construction.
Comment: 18 pages. Corrected typos. To appear in Communications in Analysis and Geometry, Volume 18, Number 4
Keywords
Mathematics - Algebraic Geometry, 14N35, 14A20, 14H10
Citation
Collections